MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC  MINI-INCISION SYSTEM; PLATE

TREACE MEDICAL CONCEPTS, INC  MINI-INCISION SYSTEM; PLATE
Model Number SK30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 08/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2023 due to non-union.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.The most likely cause of the reported event could not be determined as the device was not returned for evaluation.There were no deficiencies or malfunctions alleged/found with any tmc device, nor were there any reported issues with placement of the device or healing of the surgical site.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same revision surgery was reported in 3011623994_2023_00249 & 3011623994_2023_00250.
 
Event or Problem Description
It was reported that after an initial bunion surgery, all hardware was removed on (b)(6) 2023 due to non-union.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.

Brand Name
 MINI-INCISION SYSTEM
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
renae ginter
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key17795744
Report Number3011623994-2023-00248
Device Sequence Number2251167
Product Code HRS
UDI-Device Identifier00853114006211
UDI-Public00853114006211
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K200961
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2024
Device Model NumberSK30
Device Lot Number38774
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale